Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

On the Most General Plane Closed Point-Set Through Which it is Possible to Pass a Simple Continuous Arc

R. L. Moore and J. R. Kline
Annals of Mathematics
Second Series, Vol. 20, No. 3 (Mar., 1919), pp. 218-223
Published by: Annals of Mathematics
DOI: 10.2307/1967872
Stable URL: http://www.jstor.org/stable/1967872
Page Count: 6
  • Download PDF
  • Add to My Lists
  • Cite this Item
On the Most General Plane Closed Point-Set Through Which it is Possible to Pass a Simple Continuous Arc
We're having trouble loading this content. Download PDF instead.